MathSciNet Relay Station
MathSciNet bibliographic data
MR240447 35.45 (47.00)
Vaĭnberg, B. R. The analytic properties of the resolvent for a certain class of bundles of operators. (Russian) Mat. Sb. (N.S.) 77 (119) 1968 259–296.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement